MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM SPINE SYSTEM DRVR SHAFT SI SCR. W/EXT TABS; SCREWDRIVER

DEPUY SPINE INC EXPEDIUM SPINE SYSTEM DRVR SHAFT SI SCR. W/EXT TABS; SCREWDRIVER
Model Number 279732150
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the driver shaft was discovered as damaged or worn.No further information provided.This report is for one (1) expedium spine system drvr shaft si scr.W/ext tabs.This is report 1 of 1 for (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM DRVR SHAFT SI SCR. W/EXT TABS
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10260201
Report Number1526439-2020-01320
Device Sequence Number3749475
Product Code HXX
UDI-Device Identifier10705034200217
UDI-Public(01)10705034200217
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279732150
Device Catalogue Number279732150
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1